# SDR ASOA2015052212907

- Difficulty date: May 10, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,653 hours, 24,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-02 AND SRM 51-41-04.
